# SDR DALA1126916307

- Difficulty date: April 14, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 90,503 hours, 11,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHTS AT ROW 51 THROUGH 58 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR AND SECURED IT.  SYSTEM OPERATION WAS NORMAL.  THE CONNECTOR WAS SECURED.
